| Model Number |
VICM5_13.2 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/30/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Claim#: (b)(4).
Event or Problem Description
The reporter indicated that an implantable collamer lens was implanted into the patient's eye on (b)(6) 2023."oversized" lens 1 day post-op was reported.Lens remains implanted.Attempts to obtain additional information have not been successful.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
B5- the reporter indicated that a 13.2mm vicm5_13.2 implantable collamer lens of -11.00 diopter was implanted into the patients right eye (od) on (b)(6) 2023.On (b)(6) 2023 the lens was explanted due to excessive vault.A replacement lens of shorter length was later implanted and the problem resolved.Claim # (b)(4).
Additional Manufacturer Narrative
B7 - progressive myopia should be removed.Claim#: (b)(4).